# SDR CA120103020

- Difficulty date: December 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Failed
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNCOMMANDED AUTOPILOT CHANGE. LT AILERONS INPUT DURING LT TURN.  REPLACED FCC1, FCC2 & AILERON SERVO.
